# SDR IPXA2024091287126

- Difficulty date: August 15, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 24,219 hours, 14,393 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** FAULT: MAIN CARGO FLOOR PANEL 231NJ IS BROKEN. FABRICATED MAIN CARGO FLOOR PANEL 231NJ IAW SREO-40552-REQ001 ((APPX B).  REVIEWED
